# SDR 95ZZZW675

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920HA
- Make and model: Dhav DHC8102
- Aircraft serial: 084
- Engine: Pwa PW120
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: 5905587
- Condition: Failed
- Location: Eng Nr 1
- Part time: 21,084 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 3289 - TPA - MIA - DURING TAKEOFF, THE NR 1 FUEL FILTER BYPASS CAUTION LIGHT CAME ON.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE WITHOUT INCIDENT.  REMOVED AND REPLACED NR 1 HIGT PRESSURE FUEL FILTER BYPASS PRESSURE SWITCH AND HIGHT AND LOW PRESSURE FUEL FILTERS.  (W)
